# SDR SWI2025F01516

- Difficulty date: October 11, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 26,951 hours, 16,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1862
- Condition: Unpacked
- Location: Zone 800
- Part time: 26,456 hours, 17,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT SERVICE DOOR EVAC SLIDE, IT WAS FOUND THAT THE LOWER SAFETY PIN WOULD NOT LOCK INTO PLACE, AND SLIDE UNRAVELLED OFF OF BOARD DURING REMOVAL. REMOVED AND REPLACED AFT SERVICE DOOR EVAC SLIDE. REF EMB 175 AMM 25-65-01.
